MAUDE Adverse Event Report: TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT32CT; TAMPON, MENSTRUAL, UNSCENTED - HEB

TAMBRANDS MANUFACTURING, INC TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT32CT; TAMPON, MENSTRUAL, UNSCENTED - HEB
Lot Number 5130243002630658
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Abnormal Vaginal Discharge (2123); Foreign Body In Patient (2687)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product investigation is in progress.
 
Event or Problem Description
Pieces of it (tampon) must have come apart inside me- vagina [foreign body in reproductive tract].Rotten egg odor vagina [vaginal odour].Pieces of it must have come apart inside me- tampax pearl [device breakage].Case narrative: consumer reported via phone that the tampon pieces must have come apart inside of her.No serious injury was reported.
 
Additional Manufacturer Narrative
No failure could be identified as a result of the investigation.
 
Event or Problem Description

Brand Name
TAMPAXTAMPONSPEARLFULLSIZEULTRAUNSCNT32CT
Common Device Name
TAMPON, MENSTRUAL, UNSCENTED - HEB
Manufacturer (Section D)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer (Section G)
TAMBRANDS MANUFACTURING, INC
2879 hotel rd
auburn 04210
Manufacturer Contact
manager affairs,feminine care
winton hill business center b
6280 center hill avenue
cincinnati 45224
MDR Report Key22496780
Report Number1219109-2025-00199
Device Sequence Number15197378
Product Code HEB
UDI-Device Identifier00073010714533
UDI-Public(01)00073010714533
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K081555
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Lot Number5130243002630658
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age38 YR
Patient SexFemale